Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 574382, 13 pages
http://dx.doi.org/10.5402/2011/574382
Research Article

Bounded Solutions to Nonlinear Parabolic Equations

UFR Mathématiques Appliquées et Industrielles, Faculté des Sciences, B.P. 20, El Jadida, Morocco

Received 8 July 2011; Accepted 11 August 2011

Academic Editor: S. Zhang

Copyright © 2011 Jaouad Igbida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with existence results for nonlinear parabolic equations with general quadratic gradient terms and with absorption term which depend on the solution. We note that no boundedness is assumed on the data of the problem. We prove an existence result of distributional solution via test-function method. A priori estimates and compactness arguments are our main ingredient; the method of sub-supersolution does not apply her.